Aug 11, 2014

Posted by | 0 Comments

Side Effects of Paxil

Just as with other antidepressants, Paxil (generic name Paroxetine) have side effects that can either be mild or detrimental to the patient’s health. Paxil is used to help alleviate the symptoms of depression and other mental and mood disorders. It helps improve the mood, appetite, energy levels, sleep, and general outlook of patients who suffer from depression or other mood disorders.

Paxil is a member of SSRIs which helps balance the chemicals in the brain, making the patients more capable of handling their moods. Although SSRIs have generally same side effects, the different chemical composition can make Paxil user experience different sets of side effects than other SSRIs. Most of these side effects tend to go away after using the treatment for a few weeks, but it they persist or worsen through time it would be advised to talk with your doctor regarding a lower dosage or possible change of prescription.

Common side effects of Paxil are nausea, dry mouth, vomiting, headaches, dizziness, and agitation/restlessness or nervousness. Patients may also experience loss of libido and decreased sexual performance, insomnia and drowsiness. Paxil has been known to cause significant weight gain to patients. These can go away after a few weeks.

There are severe side effects from taking antidepressants such as Paxil, these include: having unusual pain or tenderness of the bones, easy bruising or coughing up blood/unusual bleeding, muscles becoming very stiff, confusion, high fever, hallucinations, slurred speech, overactive reflexes, or severe skin reactions. These must be immediately reported to your doctor to have them properly adjust your medication or stop treatment.

It is normal for people taking Paxil to have thoughts of suicide after taking Paxil for a few weeks, which is why it is necessary for doctors to monitor their patients. If the feelings or mood/behavior changes, aggression, or panic attacks do seem to worsen or new symptoms arise, your doctor should be informed in order to have them properly treated. All medications have their side effects, which is why despite the risks doctors still prescribe these medications because they believe the benefits outweighs the risks. However, if the side effects are taking over your health, you should seek a healthier option by asking your doctors for an alternative treatment.

Read More
Jul 27, 2014

Posted by | 0 Comments

Stay Away from these Medical Treatments

In the recent years, the US healthcare system has been in the spotlight due mainly to reforms aimed generally on the accessibility, cost, and quality of health care products and services. Because of the many updates and changes in the healthcare system, many consumers and patients have become more careful and inquiring about the products and services that they are getting. This inquisitive nature has lead to the rise of medical malpractice lawsuits from patients and consumers of medical products and services that have caused them injuries or other damages.

Among the recent lawsuits emerging are Low T lawsuits. The FDA issued an alert on January 31, 2014 due to the increased risks of heart attack, stroke, and death to those using testosterone supplements. There have been increased promotions on the use of topical testosterone in recent years as treatment for men suffering from “Low-T”, a condition also known as hypogonadism. Research has shown that using testosterone supplements is related to increased risks of stroke, heart attack, and even death, with patients having 30 percent chances of suffering from the aforementioned ailments than those who doesn’t take testosterone hormones.

Aside from Low T lawsuits, there have been a lot of people who are hiring Risperdal lawyers. This is after Risperdal caused severe side effects in men who used the anti-psychotic drug, causing gynecomastia, a condition in which a man’s breast tissue becomes enlarged. This condition, and many others, have led those who’ve used Risperdal to file lawsuits for damages that the drug caused, and victims are seeking compensation from the manufacturer of the drug, Johnson & Johnson.

Dangerous or defective drugs are not the only reason for the increase in medical malpractice lawsuits. Patients who have been operated on using the DaVinci surgical robot reported the defective design of the robot. According to DaVinci robot lawyers, many patients suffered from complications due to the tears and burns on the intestines and surrounding tissues, excessive bleeding, punctures to the blood vessels or ureters, and many other problems.

Consumers should be more aware of the risks and dangers that the medications, treatments, or products may cause them. It helps to talk with a medical professional first before taking the plunge, since, as they say, “health is wealth.” When consumers or patients suffer after a medical malpractice, the consequences can be dire. Filing an injury claim can be the only way to ensure that the damages are compensated and the medical professional or product fined.

Read More